# SDR REXA2022011900059

- Difficulty date: December 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO FS 1098.	REPAIRED FLOORBEAM AT LBL 9 FS1000 TO FS1055 IAW CRJ900 SRM TASK 53-00-41-201-001-A03.  REPAIRED FLOORBEAM AT LBL 9 FS1055 TO FS1098 IAW ENDEAVOR AIR EA CRJ953-12394 REV. -IR DATED 11/12/2021.
